MathSciNet Relay Station
MathSciNet bibliographic data
MR2347973 76W05 (76D10 76M55)
Aly, Emad H.; Benlahsen, M.; Guedda, M. Similarity solutions of a MHD boundary-layer flow past a continuous moving surface. Internat. J. Engrg. Sci. 45 (2007), no. 2-8, 486–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement